# SDR SWIA201540715

- Difficulty date: January 29, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 22,173 hours, 20,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS CORROSION AROUND THE SCREW HOLES. FLAGGED.  R & R BAGGAGE BAY DOOR SILL IAW REO.  FOUND SILL TO BE OUT LIMITS OF REO AFTER BLENDING, WEIGHT OF PARTS, OFF 0.5 LBS AND THE WEIGHT OF PARTS, ON 0.52LBS, WEIGHT ADDED .02LBS.  COMPLIED WITH ST 51-900-1003.
